Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

On some theoretical and practical aspects of multigrid methods

Author: R. A. Nicolaides
Journal: Math. Comp. 33 (1979), 933-952
MSC: Primary 65N30
MathSciNet review: 528048
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A description and explanation of a simple multigrid algorithm for solving finite element systems is given. Numerical results from an implementation are reported for a number of elliptic equations, including cases with singular coefficients and indefinite equations. The method shows the high efficiency, essentially independent of the grid spacing, predicted by the theory.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30

Retrieve articles in all journals with MSC: 65N30

Additional Information

PII: S 0025-5718(1979)0528048-4
Article copyright: © Copyright 1979 American Mathematical Society